# SDR 08FDEA03664

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 55,178 hours, 9,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA63135
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR FOUND FORWARD CARGO DOOR CUTOUT FORWARD LOWER EDGE CHIPPED.  CARRIED OUT REPAIR AS PER SRM 53-50-00 FIGURE 7 VOLUME I. THIS REPAIR CLASSIFIED AS MINOR AS PER GMM 6-20-100.
